Alert archive / Montana / High Wind Watches in 2011
High Wind Watch 22, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Nov 8, 2011, 5:31 AM MST. It took effect at Nov 10, 2011, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 8, 2011, 5:31 AM MST (12:31 UTC)
- In effect from
- Nov 10, 2011, 5:00 AM MST
- Expired
- Nov 9, 2011, 3:11 PM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
781 WWUS75 KTFX 081231 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 531 AM MST TUE NOV 8 2011 MTZ009-048-082315- /O.NEW.KTFX.HW.A.0022.111110T0000Z-111112T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 531 AM MST TUE NOV 8 2011 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH FOR THE ROCKY MOUNTAIN FRONT...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE FRIDAY NIGHT. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE SIGNIFICANTLY ALONG THE ROCKY MOUNTAIN FRONT WEDNESDAY NIGHT. THESE POTENTIALLY STRONG WINDS WILL MOSTLY CONTINUE THROUGH THE DAY ON FRIDAY...AND THEN DECREASE FRIDAY NIGHT. HOWEVER...THERE WILL LIKELY BE LULLS IN THE WINDS FOR BRIEF PERIODS OF TIME. * WINDS: SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE AT TIMES WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. HOWEVER...LOCALLY HIGHER GUSTS IN EXCESS OF 75 MPH ARE POSSIBLE THROUGH FAVORED CANYONS AND MOUNTAIN PASSES...AS WELL AS OVER RIDGE TOPS. * OTHER IMPACTS: TRAVELERS WITH HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION WHILE TRAVELING ALONG THE ROCKY MOUNTAIN FRONT LATER THIS WEEK...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS...SUCH AS U.S. HIGHWAY 89. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
4 follow-up statements
583 WWUS75 KTFX 081714 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1014 AM MST TUE NOV 8 2011 MTZ009-048-090200- /O.CON.KTFX.HW.A.0022.111110T0000Z-111112T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 1014 AM MST TUE NOV 8 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE FRIDAY NIGHT. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT WEDNESDAY NIGHT. POTENTIALLY STRONG WINDS WILL CONTINUE THROUGH THE DAY ON FRIDAY AND DECREASE FRIDAY NIGHT. HOWEVER...THERE WILL BE LULLS IN THE WINDS FOR BRIEF PERIODS OF TIME. * WINDS: SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. LOCALLY HIGHER GUSTS IN EXCESS OF 75 MPH ARE POSSIBLE THROUGH FAVORED CANYONS...MOUNTAIN PASSES...AND OVER RIDGE TOPS. * OTHER IMPACTS: TRAVELERS WITH HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION WHILE TRAVELING ALONG THE ROCKY MOUNTAIN FRONT LATER THIS WEEK...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS...SUCH AS U.S. HIGHWAY 89. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
775 WWUS75 KTFX 082233 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 333 PM MST TUE NOV 8 2011 MTZ009-048-091200- /O.CON.KTFX.HW.A.0022.111110T0000Z-111112T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 333 PM MST TUE NOV 8 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE FRIDAY NIGHT. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT BEGINNING ON WEDNESDAY AFTERNOON. POTENTIALLY STRONG WINDS WILL THEN CONTINUE FROM WEDNESDAY EVENING THROUGH THE DAY ON FRIDAY. HOWEVER...THERE WILL BE LULLS IN THE WINDS FOR BRIEF PERIODS OF TIME. * WINDS: SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. LOCALLY HIGHER GUSTS IN EXCESS OF 75 MPH ARE POSSIBLE THROUGH FAVORED CANYONS...MOUNTAIN PASSES...AND OVER RIDGE TOPS. * OTHER IMPACTS: TRAVELERS WITH HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION WHILE TRAVELING ALONG THE ROCKY MOUNTAIN FRONT LATER THIS WEEK...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS...SUCH AS U.S. HIGHWAY 89. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...AND LOCATIONS ALONG HIGHWAY 2 FROM EAST GLACIER PARK TO MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
811 WWUS75 KTFX 091132 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 432 AM MST WED NOV 9 2011 MTZ010-092300- /O.EXB.KTFX.HW.A.0022.111110T1200Z-111112T1200Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 432 AM MST WED NOV 9 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS EXPANDED THE HIGH WIND WATCH INTO EASTERN GLACIER COUNTY...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE ACROSS THE EASTERN PORTION OF GLACIER COUNTY BEGINNING TONIGHT. STRONG WINDS WILL BE POSSIBLE BEGINNING ON THURSDAY AND GENERALLY CONTINUING INTO FRIDAY EVENING. ALTHOUGH WINDS MAY DECREASE FOR A WHILE THURSDAY NIGHT...THE STRONGEST WINDS EXPECTED WILL LIKELY OCCUR DURING THE DAY ON FRIDAY. * WINDS: SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. * OTHER IMPACTS: TRAVELERS WITH HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION WHILE TRAVELING. * LOCATIONS AFFECTED INCLUDE: CUT BANK...AS WELL AS OTHER LOCATIONS ALONG U.S. HIGHWAY 2. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ009-048-092300- /O.EXT.KTFX.HW.A.0022.111110T1200Z-111112T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 432 AM MST WED NOV 9 2011 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... THE HIGH WIND WATCH FOR THE ROCKY MOUNTAIN FRONT IS NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT BEGINNING TONIGHT. STRONG WINDS WILL BE POSSIBLE BEGINNING ON THURSDAY AND GENERALLY CONTINUING INTO FRIDAY EVENING. ALTHOUGH WINDS MAY DECREASE FOR A WHILE THURSDAY NIGHT...THE STRONGEST WINDS EXPECTED WILL LIKELY OCCUR DURING THE DAY ON FRIDAY. * WINDS: SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. LOCALLY HIGHER GUSTS IN EXCESS OF 75 MPH ARE POSSIBLE THROUGH FAVORED CANYONS...MOUNTAIN PASSES...AND OVER RIDGE TOPS. * OTHER IMPACTS: TRAVELERS WITH HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION WHILE TRAVELING ALONG THE ROCKY MOUNTAIN FRONT LATER...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS SUCH AS U.S. HIGHWAY 89. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...AND LOCATIONS ALONG U.S. HIGHWAY 2 INCLUDING EAST GLACIER PARK TO MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
619 WWUS75 KTFX 092211 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 311 PM MST WED NOV 9 2011 MTZ009-010-048-101300- /O.UPG.KTFX.HW.A.0022.111110T1200Z-111112T1200Z/ /O.NEW.KTFX.HW.W.0041.111110T0700Z-111112T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 311 PM MST WED NOV 9 2011 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT LATE TONIGHT AND THEN SPREAD INTO EASTERN GLACIER COUNTY ON THURSDAY AND CONTINUE THROUGH FRIDAY EVENING. STRONGEST WINDS ARE EXPECTED ON FRIDAY. WINDS COULD DECREASE FOR A WHILE THURSDAY NIGHT. * WINDS: WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED THURSDAY THROUGH FRIDAY NIGHT. WIND GUSTS TO 75 MPH ARE POSSIBLE THROUGH FAVORED MOUNTAIN PASSES AND CANYONS. * OTHER IMPACTS: TRAVELERS WITH HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION WHILE TRAVELING...ESPECIALLY ON NORTH-SOUTH ORIENTED HIGHWAYS SUCH AS U.S. 89 AND ALONG HIGHWAY 2 FROM CUT BANK TO MARIAS PASS. SNOW AND BLOWING SNOW WILL CAUSE REDUCED VISIBILITIES AND SLIPPERY ROADWAYS THURSDAY NIGHT INTO FRIDAY...PARTICULARLY THROUGH MOUNTAIN PASSES INCLUDING MARIAS PASS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 8, 4:42 AM MST, 49 minutes earlier.
Area forecast discussion, Nov 8, 4:42 AM MST, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 442 AM MST TUE NOV 8 2011 .DISCUSSION... TODAY THROUGH THURSDAY...A SHORTWAVE TROUGH WITH AN ASSOCIATED VERY WEAK COLD FRONT IN THE NORTHWESTERLY FLOW ALOFT WILL MOVE THROUGH THE TFX CWA TODAY. THE MAIN IMPACT OF THIS WEAK SYSTEM WILL BE TO KEEP NUMEROUS SNOW SHOWERS IN THE WESTERN MOUNTAINS...WITH A LESSER AMOUNT OF SHOWERS IN THE MOUNTAINS OF SOUTHWEST MONTANA. WINDS WILL STAY QUITE BREEZY OVER THE PLAINS OF NORTH CENTRAL/CENTRAL MONTANA TODAY WITH THE PASSAGE OF THE FRONTAL BOUNDARY. THIS WILL BE ESPECIALLY SO ALONG THE ROCKY MOUNTAIN FRONT...WHERE GUSTS COULD REACH 45 MPH AT TIMES. OVERNIGHT...WINDS THERE WERE REACHING 50 MPH IN SPOTS...BUT THE OVERALL MID LEVEL WIND PATTERN IS WEAKENING WITH THE PASSAGE OF THE SYSTEM...SO AM NOT ANTICIPATING HIGH WIND HIGHLIGHTS FOR THAT AREA TODAY. HOWEVER...THE THREAT FOR HIGH WINDS INCREASES LATER IN THE PERIOD (MORE ON THAT LATER IN THE DISCUSSION). AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL THEN BUILD INTO THE AREA FROM THE WESTERN UNITED STATES TONIGHT THROUGH THURSDAY...KEEPING THE AREA MOSTLY DRY. HOWEVER...WEAK DISTURBANCES MOVING THROUGH THE NORTHERN EXTENT OF THE RIDGE WILL KEEP A SLIGHT CHANCE OF SNOW SHOWERS IN THE WESTERN MOUNTAINS. THE DISTURBANCES WILL ALSO ACT TO FLATTEN THE RIDGE SOMEWHAT WEDNESDAY NIGHT INTO THURSDAY...WHICH IN TURN WILL STRENGTHEN THE WESTERLY MID LEVEL WINDS. ALONG THE ROCKY MOUNTAIN FRONT...THE 00Z FORECAST MODEL RUNS HAD 700 MB WINDS OF 50-70 KT AND WERE DEVELOPING A WEAK INVERSION AROUND 700 MB. THE INVERSION WILL HELP FORCE THE WINDS TO THE SURFACE...THUS PRESENTING A THREAT FOR HIGH WINDS (SUSTAINED WINDS OF AT LEAST 40 MPH/GUSTS OF AT LEAST 58 MPH) FOR THE ROCKY MOUNTAIN FRONT. (THE LATER 06Z MODEL RUNS BACKED OFF ON THE WINDS SOMEWHAT FOR WEDNESDAY NIGHT...BUT AM SUSPECT OF THIS CHANGE FROM PREVIOUS MODEL RUNS...SO AM RELYING MORE ON THE 00Z RUNS.) SIMILAR CONDITIONS WILL PERSIST THROUGH THE DAY ON FRIDAY (THOUGH THERE MAY BE SOME LULLS IN THE STRONG WINDS AT TIMES)...WITH WINDS GENERALLY DECREASING FRIDAY NIGHT. WILL THEREFORE ISSUE A HIGH WIND WATCH FOR THE ROCKY MOUNTAIN FRONT FOR WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. TEMPERATURES WILL BE 5-10 DEGREES COOLER THAN SEASONAL AVERAGES TODAY...WARMING TO ABOUT 5-10 DEGREES ABOVE NORMAL BY THURSDAY AS THE UPPER LEVEL RIDGE BUILDS INTO THE AREA AND THE WESTERLY DOWNSLOPE WINDS INCREASE. COULSTON THURSDAY NIGHT THROUGH TUESDAY NIGHT...UPPER LEVEL RIDGE THAT ARRIVES MIDWEEK WILL MOVE FROM THE GREAT BASIN TO THE CENTRAL ROCKIES ON FRI...MAKING IT THE LAST DAY OF PLEASANT LATE FALL CONDITIONS FOR A WHILE. STILL LOOKING FOR GUSTY WINDS TO DEVELOP ALONG THE ROCKY MTN FRONT AND ADJACENT PLAINS ON FRI AS FAVORABLE PRESSURE GRADIENT WILL EXIST BETWEEN THE NORTHERN RIDGE BOUNDARY AND AN UPPER LEVEL TROF MOVING ACROSS SOUTHWEST CANADA. WITH LATEST FORECAST MODELS SHOWING BROADER COVERAGE OF WINDS ABOVE 55 MPH AT MOUNTAINTOP LEVEL...PROBABILITY HAS INCREASED THAT A HIGH WIND HEADLINE MAY BE NEEDED FOR FRI AFTN. TRANSITION TO A MORE UNSETTLED...COOLER...AND WETTER PATTERN BEGINS LATE FRI NIGHT AND SHOULD PERSIST INTO EARLY NEXT WEEK AS A SERIES OF PACIFIC/CANADIAN WEATHER SYSTEMS SWEEP THROUGH THE NRN ROCKIES. THOUGH THERE STILL REMAIN SOME NOTICEABLE DIFFERENCES IN THE TIMING AND EXPECTED PRECIPITATION OF THESE SYSTEMS...THE CURRENT GFS/ECMWF/ENSEMBLE MODEL RUNS ARE SHOWING CONSIDERABLY BETTER AGREEMENT ON THE SITUATION THAN SEEN OVER THE PAST SEVERAL DAYS. THUS HAVE STEADILY INCREASED PRECIP CHANCES FROM SAT THRU MIDDAY MON FOR THE ENTIRE FORECAST AREA. PRECIP COVERAGE BECOMES MORE SPOTTY ON MON AFTN INTO TUES AS MODELS KEEP MOST OF THE MOISTURE TO OUR WEST AND SOUTH. WITH AFTN HIGHS REACHING THE UPPER 30S TO LOW 40S ON SAT/SUN... EXPECT PERIODS OF LIGHT RAIN/SNOW MIX OVER THE VALLEYS/PLAINS DURING THE DAYTIME HOURS CHANGING TO ALL SNOW AT NIGHT...AS WELL AS ALL SNOW IN THE MTNS. GIVEN THE CURRENT MODEL DIFFERENCES...ITS A BIT EARLY TO ESTIMATE SNOWFALL TOTALS...BUT A FEW INCHES OF ACCUMULATION AT LOWER ELEVATIONS (SOME OF WHICH WILL MELT FROM THE ABOVE FREEZING TEMPERATURES) THRU THE WEEKEND SEEMS REASONABLE AT THIS POINT. WITH EACH PASSING WEATHER SYSTEM REINFORCING THE COOL AIRMASS THAT ARRIVES AT THE START OF THE WEEKEND...HIGH TEMPS WILL REMAIN AROUND 10 DEG BELOW NORMAL ON MON AND TUES. WARANAUSKAS && .AVIATION... UPDATED 1140Z. PERSISTENT MOIST NORTHWEST FLOW ALOFT WILL CONTINUE TO BRING BANDS OF MID/HIGH LEVEL CLOUD COVER OVER CENTRAL AND SOUTHWEST MT TODAY. EXPECT VFR CONDITIONS AT PRIMARY TERMINALS THROUGH THIS AFTN WITH CEILINGS GENERALLY BETWEEN FL060 AND FL120. LATEST SATELLITE IMAGERY SHOWS WIDESPREAD LOWER OVERCAST CLOUDS ALONG THE ENTIRE LENGTH OF THE CONTINENTAL DIVIDE FROM GLACIER NP TO KWYS. THESE WILL PERSIST AS WELL...WITH MVFR TO IFR CEILINGS AND ISOLATED LIGHT SNOW SHOWERS. WINDS WILL BE BREEZY ACROSS THE REGION WITH GUSTS OF 25-30 KTS VCNTY KCTB/KGTF/KHLN THIS AFTN. WARANAUSKAS && .PRELIMINARY POINT TEMPS/POPS... GTF 43 20 48 33 / 10 10 10 0 CTB 43 21 49 32 / 10 10 10 0 HLN 42 18 44 22 / 10 10 10 10 BZN 37 7 43 13 / 10 10 10 0 WEY 32 0 35 7 / 50 10 0 0 DLN 37 7 43 15 / 10 10 0 0 HVR 44 13 47 25 / 10 10 10 10 LWT 39 14 44 25 / 10 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE FRIDAY NIGHT NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && SHORT TERM...COULSTON LONG TERM...WARANAUSKAS AVIATION...WARANAUSKAS WEATHER.GOV/GREATFALLS
Nearby
High Wind Watches in Montana, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.